Alert archive / Alabama / Small Craft Advisories in 2019
Small Craft Advisory 38, NWS Mobile, AL
NWS Mobile, AL issued this small craft advisory at Oct 19, 2019, 10:08 AM CDT. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Oct 19, 2019, 10:08 AM CDT (15:08 UTC)
- Expired
- Oct 19, 2019, 7:00 PM CDT
- In force
- 9 hr
- Issued by
- NWS Mobile, AL
The text
As transmitted.
132 WHUS74 KMOB 191508 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 1008 AM CDT Sat Oct 19 2019 GMZ655-675-192330- /O.CAN.KMOB.TR.W.1016.000000T0000Z-000000T0000Z/ /O.NEW.KMOB.SC.Y.0038.191019T1508Z-191020T0000Z/ Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 1008 AM CDT Sat Oct 19 2019 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING... ...TROPICAL STORM WARNING IS CANCELLED... The National Weather Service in Mobile has issued a Small Craft Advisory, which is in effect until 7 PM CDT this evening. The Tropical Storm Warning has been cancelled. * WINDS...Northerly winds around 20 knots. * WAVES/SEAS...8 to 12 feet subsiding to 5 to 7 feet by late afternoon. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds or frequent gusts of 20 to 33 knots and/or seas of 7 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ GMZ635-636-191615- /O.CAN.KMOB.TR.W.1016.000000T0000Z-000000T0000Z/ Western Choctawhatchee Bay-Eastern Choctawhatchee Bay- 1008 AM CDT Sat Oct 19 2019 ...TROPICAL STORM WARNING IS CANCELLED... The National Weather Service in Mobile has cancelled the Tropical Storm Warning. Small craft should exercise caution today for northerly winds 15 to 20 knots diminishing to 10 to 15 knots later this afternoon. $$ GMZ650-670-192330- /O.EXP.KMOB.SC.Y.0037.000000T0000Z-191019T1500Z/ /O.NEW.KMOB.SC.Y.0038.191019T1508Z-191020T0000Z/ Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- 1008 AM CDT Sat Oct 19 2019 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING... The National Weather Service in Mobile has issued a Small Craft Advisory, which is in effect until 7 PM CDT this evening. * WINDS...Northerly winds around 20 knots. * WAVES/SEAS...8 to 12 feet subsiding to 5 to 7 feet by late afternoon. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds or frequent gusts of 20 to 33 knots and/or seas of 7 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ GMZ630>634-191615- /O.EXP.KMOB.SC.Y.0037.000000T0000Z-191019T1500Z/ Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound- Perdido Bay-Pensacola Bay System- 1008 AM CDT Sat Oct 19 2019 ...SMALL CRAFT ADVISORY HAS EXPIRED... Small craft should exercise caution today for northerly winds 15 to 20 knots diminishing to 10 to 15 knots later this afternoon. $$
2 follow-up statements
107 WHUS74 KMOB 191547 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 1047 AM CDT Sat Oct 19 2019 GMZ650-655-670-675-200000- /O.CON.KMOB.SC.Y.0038.000000T0000Z-191020T0000Z/ Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 1047 AM CDT Sat Oct 19 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WINDS...Northerly winds 15 to 20 knots. * WAVES/SEAS...8 to 12 feet subsiding to 5 to 7 feet by late afternoon. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds or frequent gusts of 20 to 33 knots and/or seas of 7 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
825 WHUS74 KMOB 192341 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 641 PM CDT Sat Oct 19 2019 GMZ650-655-670-675-200045- /O.EXP.KMOB.SC.Y.0038.000000T0000Z-191020T0000Z/ Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 641 PM CDT Sat Oct 19 2019 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 7 PM CDT THIS EVENING... Latest marine observations indicate that winds and seas have fallen to below small craft advisory criteria. The advisory will be allowed to expire at 7 PM. Small craft should exercise caution for the remainder of the evening as seas are 4 to 6 feet and can remain problematic for safe navigation. Seas to gradually lower late in the night. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Oct 19, 6:33 AM CDT, 3 hours 35 minutes earlier.
Area forecast discussion, Oct 19, 6:33 AM CDT, 3 hours 35 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
633 AM CDT Sat Oct 19 2019
.DISCUSSION...Updated for latest aviation discussion below.
&&
.AVIATION...
12Z issuance...Scattered showers will end this morning as Nestor
continues to move away from the region. MVFR to VFR ceilings will
continue through much of the period. /13
&&
.PREV DISCUSSION... /issued 421 AM CDT Sat Oct 19 2019/
NEAR TERM /Now Through Saturday night/...Tropical Storm Nestor will
continue to move northeast and well away from the area through
this morning. This will end rain chances from west to east through
the morning with a drier airmass moving in for the afternoon. The
cloud shield will be slower to clear with gradual clearing by the
afternoon and evening. The High Surf Warning/Advisory remains in
effect through noon today and the High Rip current risk will
remain in effect through Sunday morning. The Coastal Flood
Advisory will expire at 7 am this morning. Highs today will be in
the low to mid 70s inland to upper 70s near the coast. Lows in the
mid and upper 50s inland to mid 60s along the coast. /13
SHORT TERM /Sunday Through Monday night/...A warm and mild day
anticipated Sunday. A southerly return flow develops Sunday as high
pressure from the western Atlantic ridges into the northern Gulf.
Minor ridging and dry air aloft will hinder chances for
precipitation. Temperatures are expected to rebound significantly
Sunday afternoon climbing into the low to mid 80s. Overnight lows
Sunday night fall into the low to mid 60s in the interior in upper
60s to low 70s along the coast.
Showers and thunderstorms will develop across the area Monday ahead
of an approaching cold front. Latest model runs show the stronger
dynamics shifting northeast of the area at this time. However,
still enough instability along with favorable vertical shear and
forcing to produce strong to potentially severe thunderstorms with
the greatest threat likely being damaging straight line winds and
possibly a brief tornado or two. The cold front should push eastward
across and out of the forecast area Monday night with cooler, drier
air filtering in behind it. /08
LONG TERM /Tuesday Through Friday/...Lingering post frontal
precipitation should clear the forecast area from west to east
during the early morning to late morning time frame. Surface high
pressure to our north will keep a cool and dry northerly wind flow
over the area, with a generally zonal flow aloft and little chance
of precipitation through Wednesday. Surface winds become more
easterly on Thursday as surface high pressure along the Eastern
Seaboard ridges southward into the area. A moist return flow
develops on Friday and precipitation chances rise as another cold
front approaches the region. /08
MARINE...Offshore flow will decrease through the morning and become
westerly this morning as Tropical Storm Nestor moves away from the
region. Southerly flow develops tonight and continues through Monday
as a cold front approaches from the west. The cold front moves
through the marine area Monday night with northerly flow in its
wake. Easterly flow develops late in the week as high pressure moves
across the southeastern states. /13
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...High Rip Current Risk through Sunday morning for ALZ265-266.
High Surf Warning until noon CDT today for ALZ266.
High Surf Advisory until noon CDT today for ALZ265.
FL...High Rip Current Risk through Sunday morning for FLZ202-204-206.
Coastal Flood Advisory until 7 AM CDT this morning for FLZ202-
204-206.
High Surf Warning until noon CDT today for FLZ202-204-206.
MS...None.
GM...Small Craft Advisory until 10 AM CDT this morning for GMZ630>634-
650-670.
Tropical Storm Warning for GMZ635-636-655-675.
&&
This product is also available on the web at:
http://weather.gov/mobHazardous weather outlook, Oct 19, 4:18 AM CDT, 5 hours 50 minutes before
Hazardous Weather Outlook National Weather Service Mobile AL 418 AM CDT Sat Oct 19 2019 ALZ266-200930- Baldwin Coastal- 418 AM CDT Sat Oct 19 2019 ...HIGH SURF WARNING IN EFFECT UNTIL NOON CDT TODAY... ...HIGH RIP CURRENT RISK IN EFFECT FROM NOON CDT TODAY THROUGH SUNDAY MORNING... This Hazardous Weather Outlook is for southwest Alabama. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. High Surf Warning. High Rip Current Risk. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. High Rip Current Risk. A strong cold front will move through the area Monday night. There is a chance of a few strong to severe storms along the front. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ALZ265-200930- Mobile Coastal- 418 AM CDT Sat Oct 19 2019 ...HIGH SURF ADVISORY IN EFFECT UNTIL NOON CDT TODAY... ...HIGH RIP CURRENT RISK IN EFFECT FROM NOON CDT TODAY THROUGH SUNDAY MORNING... This Hazardous Weather Outlook is for southwest Alabama. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. High Surf Advisory. High Rip Current Risk. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. High Rip Current Risk. A strong cold front will move through the area Monday night. There is a chance of a few strong to severe storms along the front. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ALZ051>060-261>264-FLZ201-203-205-MSZ067-075-076-078-079-200930- Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw- Escambia-Covington-Mobile Inland-Baldwin Inland-Mobile Central- Baldwin Central-Escambia Inland-Santa Rosa Inland-Okaloosa Inland- Wayne-Perry-Greene-Stone-George- 418 AM CDT Sat Oct 19 2019 This Hazardous Weather Outlook is for south central Alabama, southwest Alabama, northwest Florida and southeast Mississippi. .DAY ONE...Today and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. A strong cold front will move through the area Monday night. There is a chance of a few strong to severe storms along the front. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. FLZ202-204-206-200930- Escambia Coastal-Santa Rosa Coastal-Okaloosa Coastal- 418 AM CDT Sat Oct 19 2019 ...HIGH SURF WARNING IN EFFECT UNTIL NOON CDT TODAY... ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 7 AM CDT THIS MORNING... ...HIGH RIP CURRENT RISK IN EFFECT FROM NOON CDT TODAY THROUGH SUNDAY MORNING... This Hazardous Weather Outlook is for northwest Florida. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. Coastal Flood Advisory. High Surf Warning. High Rip Current Risk. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. High Rip Current Risk. A strong cold front will move through the area Monday night. There is a chance of a few strong to severe storms along the front. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. GMZ630>634-650-670-200930- Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound- Perdido Bay-Pensacola Bay System- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- 418 AM CDT Sat Oct 19 2019 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM CDT THIS MORNING... This Hazardous Weather Outlook is for the coastal waters of Alabama and northwest Florida. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. Small Craft Advisory. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. GMZ635-636-655-675-200930- Western Choctawhatchee Bay-Eastern Choctawhatchee Bay- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 418 AM CDT Sat Oct 19 2019 ...TROPICAL STORM WARNING IN EFFECT... This Hazardous Weather Outlook is for the coastal waters of Alabama and northwest Florida. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. Tropical Storm Warning. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time.
Nearby
Small Craft Advisories in Alabama, 2019Every small craft advisory in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.